# SDR CALA9701083

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125 INCH CRACK AT CORNER ACCESS HOLE WEB FRAME STA 1256, LONGERON 27R.  A 1 INCH CRACK WAS FOUND ON LT SIDE AS WELL, AT LONGERON 27L.  THE CRACKS WERE STOP DRILLED, REPAIR DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 53-00-01, FIGURE 4, 53-14-01, AND 51-31-01.
